Hello all, i've been experiencing some rather annoying symptoms that have really left me worried and confused..btw, im a 22 year old male who other than this is in good general health.
Over the past 2 weeks I have been experiencing various stomach related problems...
two weeks ago i felt very very nauseous and had absolutely no appetite at all. I did not vomit and had no bowel movement problems but i did have bad heartburn and indigestion as well. After 3 days my appetite came back but was not 100%....
Then, a week later i started getting weird stomach pains/tightness. I still have this and its worrying me alot. I get a feeling like my stomach is being tied into a knot. Sometimes i feel the pain in my upper abdomen right by my chest (like right now) and sometimes its in my lower abdomen right around my navel. Again its not really pain, just a bloated discomfort or tightness. I also do get occassional heartburn and my appetite just isn't nearly what it used to be. I have to remember to eat rather than feel hungry. Also, i've been waking up every morning for the past 2 weeks with morning sickness. I also get occassional heart palpitations and have trouble taking a full breath. On top of all that, sometimes i can feel my whole body trembling and i can see my hands shaking...weird
I also wanna mention that I did see my GP two weeks ago (before i got the stomach pains) when i was feeling nauseous and he said it was a stomach virus...i really dont think thats what it was though bc i didn't throw up or have diarrhea or anything like that...
If someone can give me any insight whatsoever or has been going through the same thing I would really like to here from you.
I just recently lost my aunt to stomach cancer and im starting to feel a bit (ok, really) paranoid. :confused:
thanks for reading my long post and any input is much appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?